MathSciNet Relay Station
MathSciNet bibliographic data
MR561153 90C48 (58C15 90C31)
Robinson, Stephen M. Strongly regular generalized equations. Math. Oper. Res. 5 (1980), no. 1, 43–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement